# SDR UALA2013010200012

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 65,238 hours, 23,156 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON 2SV EMERGENCY LIGHT CHECK EEL PATH LIGHTS BETWEEN ROW 26-27 NOT WORKING.  REF MM 33-51-96, SECURED EEL LIGHT STRIP.  CHECKED GOOD.
